MathSciNet Relay Station
MathSciNet bibliographic data
MR396513 12H05 (12F10 20G15)
Sit, William Yu Differential algebraic subgroups of ${\rm SL}(2)$ and strong normality in simple extensions. Amer. J. Math. 97 (1975), no. 3, 627–698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement